# SDR SWIA202265823

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 46,475 hours, 29,719 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHEILD THAT WAS REMOVED ON CP 24883645 WAS FOUND TO BE UN-SERVICABLE    (FILED CLOSED)    REMOVED AND REPLACED RH WINDSHIELD IN REFERENCE CRJ 900 MIP 56-220-1000-SKY. OPS AND LEAK CHECK GOOD.
